Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

On depo shot after childbirth. Frequent urination, fatigue, dizziness and memory loss. What is happening?

I am on the depo shot for about 5 months and delivered my child 19 months ago. All my milk dried up a while ago. About a month ago i started to get a tiny bit back again and it leaks a bit. I pee all the time and im extremely tired, dizzy and forgetful. Took tons of pregnancy test and all came out neg. My body is extreamly achy all the time. . Im only 25a years old.Do you have an idea of. what could be going on?
Asked On : Tue, 19 Mar 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for writing to us.
You should consult a gynaecologist for urine, blood test and ultrasonography to rule out pregnancy and hormonal causes for your problem.
Your problem may be because of hormonal disturbances cause by depot also.
Good luck.
Take care.
Answered: Sun, 28 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor